Causes Of Severe Headache And Vomiting Blood In AML Patients?
. I want to askrnMy friend suffers from leukemia and is diagnosed with AMl (Acute mleyoid leokimia) after dialysis, my friend has a severe headache and often vomits blood, why is that? then how should my friend behave?rnPlease explain. Thanks
Hello, thank you for your question.
AML is a form of leukemia that has a high morbidity and mortality rate.
If your friend then has a severe headache and vomits blood, immediately visit a hospital (Emergency Unit) and get treatment as soon as possible because it could be a sign of a potentially life-threatening condition. This is not a condition that you can treat yourself at home. Need treatment by doctors and medical professionals in dealing with this kind of thing.
AML can cause suppression of the production of other blood lines namely red blood cells and platelets/platelets so that their number decreases. In the context of a decrease in platelets, a certain level will cause a bleeding tendency which may be responsible for these complaints. The thing to watch out for is the headache, because it needs to be evaluated whether it's just a regular headache or maybe it's a sign of bleeding in the central nervous system, especially if there's clearly bleeding in another location (vomiting blood).
That's all I can say, hopefully it will be useful, and immediately take the patient to the nearest hospital.